# SDR QXEA200501238

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 18,537 hours, 26,752 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDM FLIGHT NR 2142, MASTER WARNING AND SMOKE WARNING LIGHTS ILLUMINATED AND EXTINGUISHED.  THEN SMOKE WARNING RE-ILLUMINATED.  MAINTENANCE INSPECTED CARGO COMPARTMENT.  NO EVIDENCE OF SMOKE.  INSPECTED BOTH SMOKE DETECTORS.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK PER AMM 26-15-00-710-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
